| Model Number |
610-2221011-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged while attempting to monitror a patient (age & gender unknown), the device displayed an "ecg fault" message.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section b5.The device was returned to zoll medical corporation for evaluation.Review of the device logs found ecg monitoring failure occurring with rapid cable id changes.Evaluation determined the customer report was likely associated with an intermittent or compromised multifunction cable (mfc), which may cause fretting between the cable pins and device receptacle.The customer's mfc was not returned for evaluation.No device resets or unsupported cable ids were observed in the logs.The device passed bench testing and ecg stressing without duplicating the report.The mfc harness was replaced as a precaution and the customer was advised to discard the mfc involved in the event.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged while attempting to monitror a patient (age & gender unknown), the device displayed an "ecg monitoring failure" message.